Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itching in vaginal area, thick clot like white discharge - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1716 Questions

Doctor :   hi
Doctor :   how can i help u?
User :   Hi
User :   I need help with a very embarassing problem
Doctor :   k pl proceed
User :   Very often I get this itchy feeling in my private parts
User :   especially around my vagina
Doctor :   k
Doctor :   ur age/gender/profession/location
User :   and the white discharge is thick like clots
Doctor :   k
Doctor :   since how long it have ben?
Doctor :   do it comes out quite often?
User :   30, female, I am a single woking woman
User :   As long as i can remember
Doctor :   k
User :   yes
Doctor :   r u sexually active?
User :   its often especially after or before my period
Doctor :   k fine
Doctor :   since how long it have been?
User :   the white discharge is very thick and its cream in color
User :   yes i am sexually active
User :   but not much
User :   i get it almost everymonth
Doctor :   do u have unprotected sex
User :   no
Doctor :   k
Doctor :   well there r chances of some vaginal infections
Doctor :   may be fungal
Doctor :   or any bacterail

Doctor :   u have undergo full course of the meds
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor